# SDR CA980814011

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747433
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Actuator
- Condition: Failed
- Location: Seat 1k
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) 45 MINUTES PRIOR TO LANDING, THE FLIGHT DIRECTOR ADVISED THE CAPTAIN THAT SMOKE WAS EMANATING FROM SEAT 1K.  FIRST OFFICER DISCONNECTED LUMBAR SUPPORT MOTOR AND SMOKE STOPPED.  MOTOR REPLACED.
